# SDR AALA201508209007

- Difficulty date: August 9, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,543 hours, 24,759 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, SEAT TRACK AT Y765 IS CORRODED BETWEEN FRAME 64 & 67.  R & R SEAT TRACK IAW SRM 51-72-11.
